Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 860921, 9 pages
http://dx.doi.org/10.1155/2012/860921
Research Article

Some Relations of the Twisted q-Genocchi Numbers and Polynomials with Weight α and Weak Weight β

Department of Mathematics, Hannam University, Daejeon 306-791, Republic of Korea

Received 12 February 2012; Accepted 9 March 2012

Academic Editor: Natig Atakishiyev

Copyright © 2012 J. Y. Kang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Recently many mathematicians are working on Genocchi polynomials and Genocchi numbers. We define a new type of twisted q-Genocchi numbers and polynomials with weight 𝛼 and weak weight 𝛽 and give some interesting relations of the twisted q-Genocchi numbers and polynomials with weight 𝛼 and weak weight 𝛽 . Finally, we find relations between twisted q-Genocchi zeta function and twisted Hurwitz q-Genocchi zeta function.